Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 55, NWS Albuquerque, NM

May 30, 2016Chaves County, De Baca County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 30, 2016, 5:43 PM MDT for Chaves County, De Baca County, New Mexico. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2016, 5:43 PM MDT (23:43 UTC)
Expired
May 30, 2016, 6:01 PM MDT
In force
18 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chaves County, NM, De Baca County, NM

The radar

The Cannon AFB radar (KFDX), 122 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.7 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2016-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2016-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3178 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

376 
WUUS55 KABQ 302343
SVRABQ
NMC005-011-310030-
/O.NEW.KABQ.SV.W.0055.160530T2343Z-160531T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
543 PM MDT MON MAY 30 2016

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL DE BACA COUNTY IN EAST CENTRAL NEW MEXICO...
  NORTH CENTRAL CHAVES COUNTY IN SOUTHEASTERN NEW MEXICO...

* UNTIL 630 PM MDT

* AT 543 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MESA...OR 39
  MILES NORTH OF ROSWELL...MOVING EAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MESA.

THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 138 AND 157.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

&&

LAT...LON 3380 10485 3399 10484 3420 10435 3379 10424
TIME...MOT...LOC 2343Z 250DEG 21KT 3392 10470 

HAIL...1.00IN
WIND...60MPH

$$

40
1 follow-up statement
133 
WWUS55 KABQ 310001
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
601 PM MDT MON MAY 30 2016

NMC005-011-310011-
/O.CAN.KABQ.SV.W.0055.000000T0000Z-160531T0030Z/
DE BACA-CHAVES-
601 PM MDT MON MAY 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DE BACA AND
NORTH CENTRAL CHAVES COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3380 10485 3399 10484 3420 10435 3379 10424
TIME...MOT...LOC 2359Z 250DEG 21KT 3396 10458 

$$

40

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 5:26 PM MDT, 17 minutes earlier.

Area forecast discussion, May 30, 5:26 PM MDT, 17 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
526 PM MDT MON MAY 30 2016

.AVIATION...
00Z TAF CYCLE
The main concentration of SH/TS will be found across SC and SE
portions of the forecast area after sunset this eve. ROW will be
impacted. The main impact will be erratic directions and stronger
gusts. Much of the activity will have dwindled by 06z. TCC/ABQ/AEG
and GUP could also be impacted by VCSH with some outflow/erratic
wind potential through early eve. Tuesday will be a busy day in
terms of SH/TS. The main impact will be found across the NE half
including likely direct impacts to LVS and TCC. Using VCTS at this
time during the afternoon hrs. Higher based SH/TS will be found
across the west with likely impacts to GUP/SAF/ABQ/AEG. Wind would
be the main issue at this time during the afternoon.

50

&&

.PREV DISCUSSION...512 PM MDT MON MAY 30 2016...
.UPDATE...
Quick update to include some slight chance PoPs across the along
and south of I-40 west of the central mountain chain. Should be
enough moisture and upper level diffluence to keep a few
showers/tstorms going into the evening.

34

&&

.PREV DISCUSSION...344 PM MDT MON MAY 30 2016...
.SYNOPSIS...
A pretty solid outbreak of thunderstorms has occurred this
afternoon, mainly south of Interstate 40 and west of the Pecos.
But, with one exception as of this writing, the greatest storm
intensity has been below that of Sunday. The Socorro and Catron
County activity has been pretty much of the dry type, wetter
farther to the east. As was the case last night, much of this
activity will wane in the post sunset hours, though the far east
could see activity lasting the longest. A cold front will enter
northeastern New Mexico on Tuesday where additional storms are
expected. By Tuesday night the front will spill farther south and
west through much of of New Mexico, bringing gusty winds, cooler
temperatures, and an increase in moisture. This will signify a
cooler, wetter weather pattern for Wednesday and to some degree
Thursday as well.

&&

.DISCUSSION...
A pretty good crop of showers and thunderstorms ongoing as of mid
afternoon today, more so numbers-wise rather than intensity, for
the most part. A not terribly impressive low pressure aloft is
still slowly headed in our general direction and it has managed to
assist some in pulling up some decent low level moisture into the
sw quarter of the state, though the richest moisture still resides
across east central and se NM. And those latter 2 areas still will
likely have the best chance of severe or at least strong storms
into the eve. Dry line will likely again push west a fair degree
across the east half of the state later tonight. Tuesday, the
next back door cold front should back into northeastern NM.
Moisture advection and surface convergence will help ignite storms
near and at least a little ways behind the boundary Tue aftn with
potential for more strong and perhaps a few severe storms. The
dry and warm pattern repeats in west NM with another threat of
dry storms/virga.

The front will bring a shift to a significantly cooler, wetter
pattern starting Tue night into Wed, especially so across the east
half. Tue night gusty winds will likely accompany the front as it
slides down the eastern plains and advances west beyond the
central mountain chain of NM. This will produce a canyon wind
event, but speeds still do not look terribly strong, perhaps a mid
to high end moderate event. Higher dewpoints will spread across
the state behind the front, triggering showers and storms
Wed and Thu with enough moisture leftover for recycling on
Fri. Upslope areas just east from central mtn chain should
experience the most widespread, if not heaviest, rainfall.

By the upcoming weekend, a high amplitude high pressure ridge
aloft will set up over the western U.S. with any storms likely
relying on diurnal heating and localized upslope. After the cooler
stint in the middle of the work week, daytime temps should
rebound this weekend, getting back closer to average for early
June.

43

&&

.FIRE WEATHER...
Little change in the overall weather forecast. Tuesday to Tuesday
night will be the transition period as a back door cold front sweeps
across the forecast area. This will influx moisture and cool
temperatures midweek with residual impacts through late week into
the weekend. Drier showers and thunderstorms will be prolific across
the west during a portion of this period. Models remain bullish with
a building ridge over the intermountain west late week into the
weekend. This means an overall warming and drying trend. If the
models continue this tune...then another back door cold front would
impact the area...potentially during the weekend or early the
following week.

Humidity values ended up being a little higher across southwest
portions of the forecast area this afternoon due to an influx of
moisture from the south and east. This has led to a few more drier
showers and thunderstorms. The surface dryline will continue to mix
to the east and a broken band of wetting showers and thunderstorms
will be found along this retreating dryline through early to mid
evening. Weather models continue to paint additional thunderstorms
across SC and SE areas during the overnight but mainly south of our
fire weather forecast area. RH recoveries will be higher across
western areas compared to last night but continue to look for
pockets of poor recoveries along the midslopes.

A squeeze play is still expected Tuesday as the Pacific cut off low
slides a little closer to the area. At the same time...a back door
cold front will plunge southward into the eastern plains. A
moderating mid level dry intrusion will be found in between. The
added lift dynamics from the upper low will help destabilize the
atmosphere and lead to additional drier showers and thunderstorms
across western portions of the forecast area. A band of wet showers
and thunderstorms will develop along the cold frontal push and
impact areas along and to the east of the central mountains. The NE
half has the best potential for wetting moisture Tues into Tues
night. Gusty outflow winds will be a big concern across the west.
Storm motion for the storms will tend to be erratic and slow for
most areas on Tuesday.

The cold front will push westward Tuesday night and lead to much
higher humidity recovery areawide. Higher RH will be felt even along
the AZ border.

Residual portions of the cold frontal boundary will act as a
focusing mechanism for showers and thunderstorms across the west and
south Wednesday into Wednesday night. Drier storms will be found
between the continental divide to AZ state line with a mix of wet
and dry activity between the divide to the Rio Grande Valley. As the
ridge builds across the west...northerly steering flows should take
over late Wednesday.

The main weather theme Thursday into the weekend appears to be a
building ridge over the inter mountain west. Residual moisture found
trapped within the periphery of this ridge would turn into showers
and thunderstorms. The storms would turn drier with less of a
footprint of wetting rain from west to east. Gusty outflow wind
would remain a concern. Weak northerly wind shifts would be possible
across the east and a more vigorous back door cold front will be
possible during this period. The models seem to be consistent with
their depiction of the Pacific low/upper ridge interplay although
still suspect the low could undercut the ridge a little differently
than what they are showing now. Will continue to monitor that.
Either way...temperatures would warm while RH values lower.

50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, May 30, 5:03 AM MDT, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
503 AM MDT MON MAY 30 2016

NMZ501>540-311200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
503 AM MDT MON MAY 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ALONG
THE DRYLINE IN EASTERN NEW MEXICO. SOME STORMS COULD TURN STRONG
TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE INTO THE
EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A COLD FRONT WILL ENTER NORTHEASTERN NEW MEXICO ON TUESDAY.
INCREASED MOISTURE AND INSTABILITY ALONG THE FRONT WILL LEAD TO
THE POTENTIAL FOR ADDITIONAL STRONG STORMS TUESDAY AFTERNOON AND
EVENING.

AN ACTIVE STRETCH OF SCATTERED TO FAIRLY WIDESPREAD SHOWERS AND
THUNDERSTORMS IS EXPECTED WEDNESDAY AND THURSDAY. A FEW STRONG
STORMS CANNOT BE RULED OUT DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WITHIN EASTERN NEW MEXICO ARE ENCOURAGED TO REPORT
ANY HAIL OR STRONG THUNDERSTORM WIND GUSTS TO THE NATIONAL
WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY
CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND
PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W
X.

52

In the hours before

Special weather statement, May 30, 3:08 PM MDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
308 PM MDT MON MAY 30 2016

NMZ537>539-302145-
CHAVES COUNTY PLAINS-DE BACA COUNTY-EASTERN LINCOLN COUNTY-
308 PM MDT MON MAY 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN AND
SOUTHWESTERN DE BACA COUNTIES UNTIL 345 PM MDT...

AT 308 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 23 MILES SOUTHWEST OF RAMON...OR 27 MILES
SOUTHEAST OF CORONA...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MESA.

THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 148 AND 172.

&&

LAT...LON 3393 10460 3389 10522 3403 10536 3432 10500
TIME...MOT...LOC 2108Z 232DEG 29KT 3401 10522

40
Special weather statement, May 30, 3:26 PM MDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
326 PM MDT MON MAY 30 2016

NMZ528-530-531-302215-
UNION COUNTY-HARDING COUNTY-FAR NORTHEAST HIGHLANDS-
326 PM MDT MON MAY 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION...NORTHWESTERN
HARDING AND SOUTHEASTERN COLFAX COUNTIES UNTIL 415 PM MDT...

AT 326 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ABBOTT...OR 22 MILES SOUTHEAST OF
SPRINGER... MOVING NORTHEAST AT 15 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GLADSTONE...ABBOTT AND FARLEY.

MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.

&&

LAT...LON 3608 10431 3627 10436 3646 10401 3618 10386
TIME...MOT...LOC 2126Z 244DEG 13KT 3623 10424

CL
Special weather statement, May 30, 3:28 PM MDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
328 PM MDT MON MAY 30 2016

NMZ533-534-302200-
GUADALUPE COUNTY-QUAY COUNTY-
328 PM MDT MON MAY 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GUADALUPE AND
WESTERN QUAY COUNTIES UNTIL 400 PM MDT...

AT 328 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF CUERVO...OR 19 MILES EAST OF
SANTA ROSA...MOVING NORTH AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONTOYA...NEWKIRK AND CUERVO.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 288 AND 313.

MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.

&&

LAT...LON 3479 10425 3487 10454 3522 10437 3522 10428
      3507 10398
TIME...MOT...LOC 2128Z 199DEG 27KT 3490 10433

40
Special weather statement, May 30, 3:58 PM MDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
358 PM MDT MON MAY 30 2016

NMZ539-302230-
EASTERN LINCOLN COUNTY-
358 PM MDT MON MAY 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
430 PM MDT...

AT 358 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TINNIE...OR 29 MILES EAST OF
RUIDOSO...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PICACHO...ARABELA AND TINNIE.

&&

LAT...LON 3343 10532 3350 10525 3350 10523 3352 10524
      3369 10509 3342 10489 3331 10516
TIME...MOT...LOC 2158Z 224DEG 18KT 3343 10518

40
Special weather statement, May 30, 5:07 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
507 PM MDT MON MAY 30 2016

NMZ530-531-302330-
UNION COUNTY-HARDING COUNTY-
507 PM MDT MON MAY 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN UNION AND
NORTHEASTERN HARDING COUNTIES UNTIL 530 PM MDT...

AT 507 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTH OF BUEYEROS...OR 26 MILES
NORTHEAST OF MOSQUERO...MOVING EAST AT 25 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN UNION
AND NORTHEASTERN HARDING COUNTIES.

&&

LAT...LON 3601 10379 3618 10386 3633 10345 3602 10332
TIME...MOT...LOC 2307Z 252DEG 22KT 3612 10374

40
Special weather statement, May 30, 5:28 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
528 PM MDT MON MAY 30 2016

NMZ537-538-310000-
CHAVES COUNTY PLAINS-DE BACA COUNTY-
528 PM MDT MON MAY 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL DE BACA AND NORTH
CENTRAL CHAVES COUNTIES UNTIL 600 PM MDT...

AT 528 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF MESA...OR 39 MILES NORTH OF
ROSWELL...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MESA.

THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 137 AND 157.

&&

LAT...LON 3378 10438 3377 10487 3394 10490 3397 10489
      3412 10451
TIME...MOT...LOC 2328Z 252DEG 22KT 3391 10478

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 1:55 PM MDTSpecial Weather StatementABQColfax35 min
May 30, 2:08 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora26 min
May 30, 2:59 PM MDTSpecial Weather StatementABQHarding31 min
May 30, 3:08 PM MDTSpecial Weather StatementABQ37 min
May 30, 3:26 PM MDTSpecial Weather StatementABQHarding49 min
May 30, 3:28 PM MDTSpecial Weather StatementABQGuadalupe32 min
May 30, 3:38 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay, San Miguel37 min
May 30, 3:58 PM MDTSpecial Weather StatementABQLincoln32 min
May 30, 5:07 PM MDTSpecial Weather StatementABQUnion23 min
May 30, 5:28 PM MDTSpecial Weather StatementABQDe Baca32 min
May 30, 5:54 PM MDTSpecial Weather StatementABQLincoln36 min
May 30, 5:59 PM MDTSpecial Weather StatementABQ16 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.